TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Voldermorts Stalker
I can't get enough
*********
 
WhisperingSilence's Avatar
 
Age: 29
Gender: Female
Location: where ever the coffee is

Posts: 3,464
Blog Entries: 1472
Join Date: January 6th 2009

sleeping pills giving me chest pains ? - February 15th 2010, 08:55 PM

This thread has been labeled as triggering by the original poster or by a Moderator. Please take this into consideration before continuing to read.

for the past few days i have been taking herbal sleeping pills, for the first couple of days things had been good. but now they are begining to give me chest pains and stuff, thing is without the pills im not sleeping so i cant win. should i see how i go with the pills or stop taking them because of i am getting chest pains but at the same time i need to take them so i sleep, as they are helping me sleep. do i just keep taking them, stop or see a doctor ?
   
  (#2 (permalink)) Old
Music Offline
Thoroughly medicated
I've been here a while
********
 
Music's Avatar
 
Name: Richard
Age: 29
Gender: Male
Location: Alberta, Canada

Posts: 1,575
Blog Entries: 12
Join Date: January 5th 2009

Re: sleeping pills giving me chest pains ? - February 15th 2010, 09:10 PM

Chest pain could be an indicator of something serious so I would stop taking them and make an appointment with your doctor to talk about your options.


Member since 2005
  Send a message via MSN to Music  
  (#3 (permalink)) Old
Voldermorts Stalker
I can't get enough
*********
 
WhisperingSilence's Avatar
 
Age: 29
Gender: Female
Location: where ever the coffee is

Posts: 3,464
Blog Entries: 1472
Join Date: January 6th 2009

Re: sleeping pills giving me chest pains ? - February 15th 2010, 09:15 PM

thats what i wondered, but i only seem to get the chest pains after taking the sleeping pills.
   
  (#4 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 25
Gender: Girly.
Location: The stars.

Posts: 5,791
Blog Entries: 2318
Join Date: January 31st 2009

Re: sleeping pills giving me chest pains ? - February 15th 2010, 11:47 PM

Hey Lydia.

I guess i cant say whats causing the chest pains and i alos guess it could be the sleeping tablets which may be causing the pains. However, herbal tablets arnt strong and i personally wouldnt have thought they would cause any pain. Ive been on them before and they were okay for me. However, medications do affect us all differently, so i would suggest for you to see you're docrot. Explain to him that you started taking these herabl tablets for you're sleeping and how you have started having these chest pains. See what he advises you.


Keep us updated.
Jess x


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
  (#5 (permalink)) Old
Voldermorts Stalker
I can't get enough
*********
 
WhisperingSilence's Avatar
 
Age: 29
Gender: Female
Location: where ever the coffee is

Posts: 3,464
Blog Entries: 1472
Join Date: January 6th 2009

Re: sleeping pills giving me chest pains ? - February 16th 2010, 06:56 PM

i have not made a doctors appointment yet i have not had a chance i left home at 8.15 am this morning and got home at about 5.30pm tonight, so i have not had a chance to call the doctor or anything.
   
Closed Thread

Bookmarks

Tags
chest, giving, pains, pills, sleeping

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.